Electronic Communications in Probability

Moments of Wiener integrals for subordinators

Dilip Madan and Marc Yor

Full-text: Open access


Moments formulae for Wiener integrals of a subordinator with exponential moments are obtained in terms of the general Bell polynomials and the moments of the Lévy measure of this subordinator. We also express the Appell and Scheffer polynomials associated to a random variable in terms of the Bell polynomials.

Article information

Electron. Commun. Probab., Volume 17 (2012), paper no. 55, 8 pp.

Accepted: 26 November 2012
First available in Project Euclid: 7 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H05: Stochastic integrals

Appell Bell and Scheffer polynomials Subordinator Lévy measure

This work is licensed under a Creative Commons Attribution 3.0 License.


Madan, Dilip; Yor, Marc. Moments of Wiener integrals for subordinators. Electron. Commun. Probab. 17 (2012), paper no. 55, 8 pp. doi:10.1214/ECP.v17-2206. https://projecteuclid.org/euclid.ecp/1465263188

Export citation


  • Eberlein, E., D. B. Madan, M. Pistorius and M. Yor (2011), textquotedblleft A hybrid rate equity model based on gamma processes,textquotedblright Working Paper, Robert H. Smith School of Business.
  • Pitman, J. Combinatorial stochastic processes. Lectures from the 32nd Summer School on Probability Theory held in Saint-Flour, July 7–24, 2002. With a foreword by Jean Picard. Lecture Notes in Mathematics, 1875. Springer-Verlag, Berlin, 2006. x+256 pp. ISBN: 978-3-540-30990-1; 3-540-30990-X
  • James, Lancelot F.; Roynette, Bernard; Yor, Marc. Generalized gamma convolutions, Dirichlet means, Thorin measures, with explicit examples. Probab. Surv. 5 (2008), 346–415.
  • Jurek, Zbigniew J.; Vervaat, Wim. An integral representation for self-decomposable Banach space valued random variables. Z. Wahrsch. Verw. Gebiete 62 (1983), no. 2, 247–262.
  • Salminen, Paavo. Optimal stopping, Appell polynomials, and Wiener-Hopf factorization. Stochastics 83 (2011), no. 4-6, 611–622.
  • Schoutens, Wim. Stochastic processes and orthogonal polynomials. Lecture Notes in Statistics, 146. Springer-Verlag, New York, 2000. xiv+163 pp. ISBN: 0-387-95015-X